American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16K50) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Eliyahu Matzri. Symbol length in the Brauer group of a field. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Daniel Krashen and Eliyahu Matzri. Diophantine and cohomological dimensions. Proc. Amer. Math. Soc. 143 (2015) 2779-2788.
Abstract, references, and article information   
View Article: PDF

[3] Eric Brussel and Eduardo Tengan. Formal constructions in the Brauer group of the function field of a $p$-adic curve. Trans. Amer. Math. Soc. 367 (2015) 3299-3321.
Abstract, references, and article information   
View Article: PDF

[4] Louis Rowen and David Saltman. Simultaneous embeddings of finite dimensional division algebras. Proc. Amer. Math. Soc. 141 (2013) 737-744.
Abstract, references, and article information
View Article: PDF

[5] Darrell E. Haile, Ilseop Han and Adrian R. Wadsworth. Curves $\mathcal{C}$ that are cyclic twists of $Y^{2}=X^{3}+c$ and the relative Brauer groups $Br(k(\mathcal{C})/k)$. Trans. Amer. Math. Soc. 364 (2012) 4875-4908.
Abstract, references, and article information   
View Article: PDF

[6] David Harbater, Julia Hartmann and Daniel Krashen. Patching subfields of division algebras. Trans. Amer. Math. Soc. 363 (2011) 3335-3349. MR 2775810.
Abstract, references, and article information   
View Article: PDF

[7] Alexander S. Merkurjev. Essential $p$-dimension of $\operatorname {\mathbf {PGL}}(p^2)$. J. Amer. Math. Soc. 23 (2010) 693-712. MR 2629984.
Abstract, references, and article information   
View Article: PDF

[8] Roberto Aravire and Bill Jacob. Relative Brauer groups in characteristic $p$. Proc. Amer. Math. Soc. 137 (2009) 1265-1273. MR 2465648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Eric S. Brussel. Alternating forms and the Brauer group of a geometric field. Trans. Amer. Math. Soc. 359 (2007) 3025-3069. MR 2299445.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Robert Guralnick, Murray M. Schacher and Jack Sonn. Irreducible polynomials which are locally reducible everywhere. Proc. Amer. Math. Soc. 133 (2005) 3171-3177. MR 2160178.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Louis H. Rowen. Division algebras over $C_{2}$- and $C_{3}$-fields. Proc. Amer. Math. Soc. 130 (2002) 1607-1610. MR 1887005.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Fred Van Oystaeyen and Yinhuo Zhang. The Brauer group of Sweedler's Hopf algebra $H_4$. Proc. Amer. Math. Soc. 129 (2001) 371-380. MR 1706961.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Burton Fein and Murray Schacher. Specializations of Brauer classes over algebraic function fields. Trans. Amer. Math. Soc. 352 (2000) 4355-4369. MR 1661250.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia